Functional Analysis

[51] The triangle of operators, topologies, bornologies

Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43689

arXiv preprint math/0506183, 2005.6
[ Download ] [ 2019-10-20 21:07:52 uploaded by Ngai_Ching_Wong ] [ 196 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[52] Implicit iterative method for hierarchical variational inequalities

L-C Ceng Qamrul Hasan Ansari Ngai-Ching Wong J-C Yao

Functional Analysis mathscidoc:1910.43688

Journal of Applied Mathematics, 2012, 2012
[ Download ] [ 2019-10-20 21:06:55 uploaded by Ngai_Ching_Wong ] [ 197 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[53] Disjointness preserving fredholm linear operators of c <sub>0</sub> (x)

Jyh-Shyang Jeang Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43684

Journal of Operator Theory, 61-75
[ Download ] [ 2019-10-20 21:05:40 uploaded by Ngai_Ching_Wong ] [ 204 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[54] Implicit predictor-corrector iteration process for finitely many asymptotically (quasi-) nonexpansive mappings

Lu-Chuan Ceng Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43683

Journal of Inequalities and Applications, 2006, (1), 65983, 2006.12
[ Download ] [ 2019-10-20 21:05:23 uploaded by Ngai_Ching_Wong ] [ 204 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[55] The structure of compact disjointness preserving operators on continuous functions

YingFen Lin Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43681

Mathematische Nachrichten, 282, (7), 1009-1021, 2009.7
[ Download ] [ 2019-10-20 21:04:47 uploaded by Ngai_Ching_Wong ] [ 106 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[56] Automatic continuity and C_0(\Omega)-linearity of linear maps between C_0(\Omega)-modules

Chi-Wai Leung Chi-Keung Ng Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43680

arXiv preprint arXiv:1005.4561
[ Download ] [ 2019-10-20 21:04:32 uploaded by Ngai_Ching_Wong ] [ 263 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[57] Disjointness preserving shifts on C0 (X)

Li-Shu Chen Jyh-Shyang Jeang Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43678

Journal of mathematical analysis and applications, 325, (1), 400-421, 2007.1
[ Download ] [ 2019-10-20 21:03:58 uploaded by Ngai_Ching_Wong ] [ 95 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[58] Attractive point and mean convergence theorems for semigroups of mappings without continuity in Hilbert spaces

Wataru Takahashi Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43676

J. Nonlinear Convex Anal, 15, 1087-1103, 2014.1
[ Download ] [ 2019-10-20 21:03:26 uploaded by Ngai_Ching_Wong ] [ 276 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[59] Zero product preserving linear maps of CCR C-algebras with Hausdorff spectrum

Chi-Wai Leung Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43675

Journal of Mathematical Analysis and Applications, 361, (1), 187-194, 2010.1
[ Download ] [ 2019-10-20 21:03:10 uploaded by Ngai_Ching_Wong ] [ 267 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[60] Strong and weak convergence theorems for an infinite family of nonexpansive mappings and applications

Lu-Chuan Ceng Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43674

Fixed Point Theory and Applications, 2012, (1), 117, 2012.12
[ Download ] [ 2019-10-20 21:02:52 uploaded by Ngai_Ching_Wong ] [ 242 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[61] Kaplansky Theorem for completely regular spaces

Lei Li Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43673

Proceedings of the American Mathematical Society, 142, (4), 1381-1389, 2014
[ Download ] [ 2019-10-20 21:02:34 uploaded by Ngai_Ching_Wong ] [ 293 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[62] Linear disjointness preservers of W*-algebras

Chi-Wai Leung Chung-Wen Tsai Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43672

Mathematische Zeitschrift, 270, 699-708, 2012.4
[ Download ] [ 2019-10-20 21:02:16 uploaded by Ngai_Ching_Wong ] [ 203 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[63] Fixed point theorems for new generalized hybrid mappings in Hilbert spaces and applications

Wataru Takahashi Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43671

Taiwanese Journal of Mathematics, 17, (5), 1597-1611, 2013
[ Download ] [ 2019-10-20 21:01:59 uploaded by Ngai_Ching_Wong ] [ 199 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[64] The spectrum of the product of operators, and the product of their numerical ranges

Chi-Kwong Li Ming-Cheng Tsai Kuo-Zhong Wang Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43670

Linear Algebra and its Applications, 469, 487-499, 2015.3
[ Download ] [ 2019-10-20 21:01:42 uploaded by Ngai_Ching_Wong ] [ 211 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[65] Topologies and bornologies determined by operator ideals, II

Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43669

Studia Math, 111, (2), 153-162, 1994
[ Download ] [ 2019-10-20 21:01:23 uploaded by Ngai_Ching_Wong ] [ 99 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[66] Isometric shifts on C0 (X)

Jyh-Shyang Jeang Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43668

Journal of mathematical analysis and applications, 274, (2), 772-787, 2002.10
[ Download ] [ 2019-10-20 21:01:04 uploaded by Ngai_Ching_Wong ] [ 108 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[67] An algebraic approach to the Banach-Stone theorem for separating linear bijections

Hwa-Long Gau Jyh-Shyang Jeang Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43664

Taiwanese Journal of Mathematics, 399-403, 2002.9
[ Download ] [ 2019-10-20 21:00:04 uploaded by Ngai_Ching_Wong ] [ 281 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[68] A Banach-Stone theorem for Riesz isomorphisms of Banach lattices

Jin Chen Zi Chen Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43663

Proceedings of the American Mathematical Society, 136, (11), 3869-3874, 2008
[ Download ] [ 2019-10-20 20:59:46 uploaded by Ngai_Ching_Wong ] [ 211 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[69] Linear orthogonality preservers of Hilbert *-modules over *-algebras with real rank zero

Chi-Wai Leung Chi-Keung Ng Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43662

Proceedings of the American Mathematical Society, 140, (9), 3151-3160, 2012
[ Download ] [ 2019-10-20 20:59:28 uploaded by Ngai_Ching_Wong ] [ 207 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[70] Topologies and bornologies determined by operator ideals

Yau-Chuen Wong Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43661

Mathematische Annalen, 282, (4), 587-614, 1988.12
[ Download ] [ 2019-10-20 20:58:34 uploaded by Ngai_Ching_Wong ] [ 93 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[71] Into Isometries ofC0 (X, E) s

Jyh-Shyang Jeang Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43660

Journal of Mathematical Analysis and Applications, 207, (1), 286-290, 1997.3
[ Download ] [ 2019-10-20 20:58:17 uploaded by Ngai_Ching_Wong ] [ 252 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[72] Fixed point theorems and convergence theorems for generalized nonspreading mappings in Banach spaces

Wataru Takahashi Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43658

Journal of Fixed Point Theory and Applications, 11, (1), 159-183, 2012.3
[ Download ] [ 2019-10-20 20:57:26 uploaded by Ngai_Ching_Wong ] [ 202 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[73] Strong convergence theorems of Ishikawa iteration process with errors for fixed points of Lipschitz continuous mappings in Banach spaces

Yen-Cherng Lin Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43656

Taiwanese Journal of Mathematics, 10, (2), 543-552, 2006
[ Download ] [ 2019-10-20 20:56:53 uploaded by Ngai_Ching_Wong ] [ 212 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[74] Zero product preservers of C*-algebras

Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43655

arXiv preprint arXiv:0708.3718, 2007.8
[ Download ] [ 2019-10-20 20:56:36 uploaded by Ngai_Ching_Wong ] [ 225 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[75] Degree theory for generalized variational inequalities and applications

Bui Trong Kien M-M Wong Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43654

European Journal of Operational Research, 192, (3), 730-736, 2009.2
[ Download ] [ 2019-10-20 20:56:20 uploaded by Ngai_Ching_Wong ] [ 91 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved